# SDR SWAA2024040571094

- Difficulty date: March 25, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT- STEP 1; SUBSTEP 11 OF TTG8Q00S9CVY HOLES OBLONG AND TOOLING MARKS PRESENT ON ANGLE AND SPLICE<[01] FABRICATED NEW REPAIR ANGLE AND SPLICE; LOCATED AND DRILLED NEW REPAIR ANGLE AND SPLICE REF SRM 57-10-10-2R-05; SRM 51-40-05-0G-0 REPAIR ANGLE MADE OF 2024 T3 .063 P.O.# 2007319 REPAIR SPLICE MADE OF 2024 T3 .071 P.O.# 2059117;[02] VERIFIED FABRICATION OF NEW REPAIR ANGLE AND SPLICE
